# SDR FDEA202506150963

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,161 hours, 23,946 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE RLG INDICATION  AFTER GEAR RETRACTION. CYCLED THE LANDING GEAR PER  THE QRH. ALL GEAR RETRACTED NORMALLY. CONTINUED  FLIGHT TO DESTINATION. NO ISSUES DURING GEAR  EXTENSION PRIOR TO LANDING KSAT.   INSPECTED RIGHT GEAR AND TESTED PSEU PER FIM  32-30-00-2. PSEU TEST OKAY AND NO FAULTS NOTED.  AIRCRAFT OKAY TO CONTINUE SERVICE.
